# SDR SWIA2019101046429

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 33,379 hours, 21,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE THE LH AND RH FS280 BEAMS DUE TO OUT OF LIMITS CORROSION   (C-CHECK) N817SK RO: 10/9/2019REMOVED AND REPLACED THE LH AND RH FS280 BEAMS WITH NEW HARDWAREIAW SRM.
